A 23-year-old Italian woman received six doses of Pfizer’s coronavirus vaccine on Sunday, after a nurse at a hospital in Tuscany accidentally injected an entire vial.

Italian news agency AGI reported the incident on Monday, and USL Toscana Nord Ovest, a health network in Tuscany, acknowledged it in a press release.

Pfizer’s shot is supposed to come in two doses, administered three weeks apart.

The woman was in stable condition after receiving fluids and the pain reliever paracetamol, AGI reported.

According to Nigel William Crawford, director of SAEFVIC, the vaccine-safety service in Victoria, Australia, vaccine overdoses aren’t likely to cause serious adverse reactions.

“I often say ‘you can’t have too much of a good thing’ when it comes to vaccines,” Crawford wrote in The Conversation.
Even five or six doses, he added, is “still a relatively small amount and not likely to be harmful”.
Side effects from the shot, though – such as fever or pain at the injection site – may be heightened, Crawford said.
(Visited 42 times, 1 visits today)

0

Subscribe to our Youtube Channel :

Follow Us on Instagram